# SDR 97ZZZX5062

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203LF
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2015
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transmitter
- Part number: DK042
- Condition: Failed
- Location: Fuel Pressure
- Part time: 505 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITTER UNIT INOPERATIVE.  LOW PRESSURE READINGS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
